# SDR DALA2019021500974

- Difficulty date: February 15, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 60,204 hours, 21,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0945284) DURING INSPECTION FOUND CRACK ANGLE - SUPPORT BTW STA 380 TO STA 400 BL 0 AT FWD GALLEY AREA. REPLACED ANGLE SUPPORT BTW STA 380 TO STA 400BL O AT FWD GALLEY AREA AS PER B737-800 SRM 52-10-02 ITEM 9 SRM 51-40-02 AND DRAWING #143A5400.
